# SDR SIMA20180414001

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644409
- Condition: Corroded
- Location: Frame 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LT OMEGA BEAM  FRAME 44.  REMOVED CORROSION IAW SRM 51-10-03 AND 53-23-10.  FOUND TO BE OUT OF LIMITS.  REMOVED IAW SRM 53-00-10, FIG 202. PERFORMED HFEC INSP OF CUT OUT AREA IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED.  FABRICATED A REPAIR.  LOCATED, DRILLED, ALODINED, AND PRIMED THE REPAIR IAW SRM 53-10-10, CPM 51-21-04, AND 51-21-05 . INSTALLED THE REPAIR IAW SRM 51-40-02, AND 53-00-10.
